# SDR DHL2005803543

- Difficulty date: December 15, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 032512: NR3 ENG RT T/R RAIL FITTING CRACKED, STA YN 254.000 AT 12 O'CLOCK POSITION. FABRICATED REINFORCING SPLICE (17-4 PH STAINLESS FLAT BAR) IAW MM 78-31-41 PG.1. APPLIED SILICONE TO AREA AND INSTALLED REINFORCING SPLICE MM 78-31-41 FIG. 902,  MM 70-43-33.
